MAUDE Adverse Event Report: BAUSCH + LOMB 23G BI-B POSTERIOR ELITE W WF; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB 23G BI-B POSTERIOR ELITE W WF; UNIT, PHACOFRAGMENTATION
Model Number SE5423WVB
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records were reviewed and found to be acceptable.The investigation is ongoing.
 
Event or Problem Description
It was reported that during insertion of vitrector the doctor met with resistance and when the cutter entered the eye a foreign body was noticed in the eye.The particle was removed using forceps, and the procedure was completed successfully.Surgery was extended maybe 30 minutes while the patient was under monitored anesthesia care.Based on the chart note, it looks like she is healing well.
 
Additional Manufacturer Narrative
The product was not returned, and no further information has been provided.Therefore, we are unable to investigate further for root cause.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action is required.

Brand Name
23G BI-B POSTERIOR ELITE W WF
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH & LOMB INCORPORATED
3365 tree ct. industrial blvd
saint louis MO 63122
Manufacturer Contact
juli moore
6362263220
MDR Report Key17289040
Report Number0001920664-2023-70069
Device Sequence Number12143342
Product Code HQC
UDI-Device Identifier00757770059775
UDI-Public(01)00757770059775(17)240926(10)X4082
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2024
Device Model NumberSE5423WVB
Device Lot NumberX4082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale